Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Doctor told me to stop my progesterone supplement at 12 weeks...I did and now I am cramping...A LOT! Should I call the doctor?

I stopped taking it Sunday. I have been cramping on and off all week but they seem to be get worse and more frequent. Tonight it is particularly bad.

Anyone been through this?

Should I call the doctor?

Answer Question
 
Anonymous

Asked by Anonymous at 10:27 PM on May. 20, 2011 in Pregnancy

Answers (3)
  • I would just to be on the safe side.
    MommyYeoman

    Answer by MommyYeoman at 10:28 PM on May. 20, 2011

  • When in doubt call your doctor... You can never be to careful...
    AyamiLove

    Answer by AyamiLove at 10:31 PM on May. 20, 2011

  • I would call. They expect to get after hours calls so don't feel bad about "disturbing" your Dr! Good luck!!!
    jspencer1014

    Answer by jspencer1014 at 10:51 PM on May. 20, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN